RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Vlăduţ, Sergei Georgievich

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 11
Presentations: 2

Number of views:
This page:1567
Abstract pages:6686
Full texts:1613
References:278
E-mail: ,

http://www.mathnet.ru/eng/person25570
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/178975

Publications in Math-Net.Ru
2018
1. S. G. Vlăduţ, D. Yu. Nogin, M. A. Tsfasman, “Varieties over finite fields: quantitative theory”, Uspekhi Mat. Nauk, 73:2(440) (2018),  75–140  mathnet  mathscinet  elib; Russian Math. Surveys, 73:2 (2018), 261–322  isi  scopus
2015
2. S. G. Vlăduţ, G. A. Kabatiansky, V. V. Lomakov, “On error correction with errors in both the channel and syndrome”, Probl. Peredachi Inf., 51:2 (2015),  50–56  mathnet  elib; Problems Inform. Transmission, 51:2 (2015), 132–138  isi  scopus
2002
3. M. A. Tsfasman, S. G. Vlăduţ, “Infinite global fields and the generalized Brauer–Siegel theorem”, Mosc. Math. J., 2:2 (2002),  329–402  mathnet  mathscinet  zmath  isi  elib
2001
4. S. G. Vlăduţ, “Isogeny class and Frobenius root statistics for abelian varieties over finite fields”, Mosc. Math. J., 1:1 (2001),  125–139  mathnet  mathscinet  zmath  isi
1991
5. S. G. Vlăduţ, A. N. Skorobogatov, “Weight Distributions of Subfield Subcodes of Algebraic-Geometric Codes”, Probl. Peredachi Inf., 27:1 (1991),  24–36  mathnet  mathscinet  zmath; Problems Inform. Transmission, 27:1 (1991), 19–29
1989
6. S. G. Vlăduţ, A. N. Skorobogatov, “Covering radius for long BCH codes”, Probl. Peredachi Inf., 25:1 (1989),  38–45  mathnet  mathscinet  zmath; Problems Inform. Transmission, 25:1 (1989), 28–34
1987
7. S. G. Vlăduţ, “An Exhaustion Bound for Algebraic-Geometric “Modular” Codes”, Probl. Peredachi Inf., 23:1 (1987),  28–41  mathnet  mathscinet  zmath; Problems Inform. Transmission, 23:1 (1987), 22–34
1984
8. S. G. Vlăduţ, Yu. I. Manin, “Linear codes and modular curves”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh., 25 (1984),  209–257  mathnet  mathscinet  zmath; J. Soviet Math., 30:6 (1985), 2611–2643
9. S. G. Vlăduţ, G. L. Katsman, M. A. Tsfasman, “Modular Curves and Codes with Polynomial Construction Complexity”, Probl. Peredachi Inf., 20:1 (1984),  47–55  mathnet  mathscinet  zmath; Problems Inform. Transmission, 20:1 (1984), 35–42
1983
10. S. G. Vlăduţ, V. G. Drinfeld, “Number of points of an algebraic curve”, Funktsional. Anal. i Prilozhen., 17:1 (1983),  68–69  mathnet  mathscinet  zmath; Funct. Anal. Appl., 17:1 (1983), 53–54  isi
1976
11. S. G. Vlăduţ, “On the coefficient ring in a semigroup ring”, Izv. Akad. Nauk SSSR Ser. Mat., 40:5 (1976),  955–968  mathnet  mathscinet  zmath; Math. USSR-Izv., 10:5 (1976), 899–911

2010
12. S. B. Artemov, A. A. Belavin, V. M. Buchstaber, A. I. Esterov, B. L. Feigin, V. A. Ginzburg, E. A. Gorsky, Yu. S. Ilyashenko, A. A. Kirillov, A. G. Khovanskii, S. K. Lando, G. A. Margulis, Yu. A. Neretin, S. P. Novikov, S. B. Shlosman, A. B. Sossinsky, M. A. Tsfasman, A. N. Varchenko, V. A. Vassiliev, S. G. Vlăduţ, “Sabir Medgidovich Gusein-Zade”, Mosc. Math. J., 10:4 (2010),  831–832  mathnet
2007
13. B. L. Feigin, Yu. S. Ilyashenko, A. B. Sossinski, Yu. Tschinkel, M. A. Tsfasman, S. G. Vlăduţ, “Yuri I. Manin”, Mosc. Math. J., 7:1 (2007),  163  mathnet
2005
14. V. G. Drinfeld, A. A. Grigor'yan, Yu. S. Ilyashenko, D. Jakobson, C. E. Kenig, S. B. Kuksin, P. C. Sarnak, M. A. Tsfasman, S. G. Vlăduţ, “Nikolai Nadirashvili”, Mosc. Math. J., 5:4 (2005),  969–970  mathnet  zmath
15. Yu. S. Ilyashenko, S. K. Lando, Yu. I. Manin, N. S. Nadirashvili, S. Shlosman, A. B. Sossinski, S. G. Vlăduţ, “Mikhail A. Tsfasman”, Mosc. Math. J., 5:4 (2005),  745–746  mathnet  mathscinet
2002
16. V. A. Ginzburg, Yu. S. Ilyashenko, M. A. Tsfasman, S. G. Vlăduţ, “Yuri Ivanovich Manin”, Mosc. Math. J., 2:2 (2002),  201  mathnet

Presentations in Math-Net.Ru
1. Non-linear elliptic equations and non-associative algebras
S. G. Vlăduţ
Globus Seminar
June 26, 2014 15:40   
2. Non-linear elliptic equations and non-associative algebras
S. G. Vlăduţ
Algebraic Geometry and Number Theory
June 26, 2014 15:40   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020